# SDR CA060127008

- Difficulty date: December 14, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 16,342 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: CSP28229
- Condition: Seized
- Location: Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON SCHEDULED REMOVAL OF LOANER ENGINE FOR RETURN TO MFG, 2 OF THE TOP MOUNT BOLTS WERE DISCOVERED TO BE SEIZED IN PLACE. ENGINE WAS RETURNED TO MFG WITH MOUNT IN PLACE FOR THEM TO REMOVE. THIS IS THE SECOND OCCURANCE OF THIS PROBLEM WITHIN OUR COMPANY, THE FIRST WAS DURING AN ENGINE CHANGE. UPON DISCUSSION WITH OTHER OPERATORS UTILIZING THESE BOLTS, DETERMINED THAT THE PROBLEM IS NOT ISOLATED TO US. (TC NR 20060127008)
